|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
The existence of transitions between stationary regimes of the flow problem
Sazonov L. I.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 4.
We consider the Navier--Stokes equations in exterior domain and prove the existence of the unsteady solutions that link two steady flows. The steady flows are assumed to be stable and closed enough.
Keywords: Navier-Stokes system, perturbed Oseen semigroup, starting problem.
Language: Russian Download the full text
← Contents of issue
|© 1999-2023 ёжный математический институт|